Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 327078, 13 pages
http://dx.doi.org/10.1155/2014/327078
Research Article

Model and Topological Characteristics of Power Distribution System Security Region

Key Laboratory of Smart Grid of Ministry of Education, Tianjin University, Nankai District, Tianjin 300072, China

Received 16 January 2014; Accepted 28 June 2014; Published 24 July 2014

Academic Editor: H. D. Chiang

Copyright © 2014 Jun Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Xiao, Guo-qiang Zu, Xiao-xu Gong, and Cheng-shan Wang, “Model and Topological Characteristics of Power Distribution System Security Region,” Journal of Applied Mathematics, vol. 2014, Article ID 327078, 13 pages, 2014. doi:10.1155/2014/327078